C(K, X) as an M-ideal in WC(K, X)

Rao, T. S. S. R. K. (1990) C(K, X) as an M-ideal in WC(K, X) Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 102 (3). pp. 217-224. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/102/3/217-2...

Related URL: http://dx.doi.org/10.1007/BF02837858


In this paper we study the classes of Banach spaces X for which the space of continuous X-valued functions forms an M-ideal in the space of weakly continuous functions. We also study a lifting problem for weakly continuous functions.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:M-ideals; Weakly Continuous Functions; Schur Property
ID Code:64697
Deposited On:14 Oct 2011 06:39
Last Modified:18 May 2016 13:02

Repository Staff Only: item control page